On the solution of some integral equations with kernels depending on the difference and sum of arguments
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 941-943
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a17,
author = {I. I. Kal'mushevskii},
title = {On the solution of some integral equations with kernels depending on the difference and sum of arguments},
journal = {Differencialʹnye uravneni\^a},
pages = {941--943},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a17/}
}
TY - JOUR AU - I. I. Kal'mushevskii TI - On the solution of some integral equations with kernels depending on the difference and sum of arguments JO - Differencialʹnye uravneniâ PY - 1980 SP - 941 EP - 943 VL - 16 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_5_a17/ LA - ru ID - DE_1980_16_5_a17 ER -
I. I. Kal'mushevskii. On the solution of some integral equations with kernels depending on the difference and sum of arguments. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 941-943. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a17/